# SDR UALA2013052803714

- Difficulty date: May 25, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 50,231 hours, 20,395 cycles
- Engine: Iae V2527A5
- System (JASC): 2432 · Battery/Charger System
- Part: Limiter
- Part number: 350L5100508
- Part serial: 30
- Condition: Faulty
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BCL1 FAULT ECAM PRESENT.   REPLACED BATTERY CHARGER LIMITER 1 REF AMM 24-38-34 AND CFDIU IAW AMM 31-32-34 WITH BORROWED UNITS.
